Desertpanda Posted March 21, 2022 Report Share Posted March 21, 2022 Hi all. This is going to be all over the place, but I've been experiencing some very odd symptoms lately that first pointed to a nootroopic I was unknowingly taking (agmatine sulfate) and lead me all the way here. I stumbled upon some of the posts on Reddit /nootropics in relation to the adverse effects of agmatine use. I haven't taken agmatine as a nootroopic, but it was part of a preworkout I purchased (agmatine sulfate, 750mg per serving). It took me awhile to make the connection but on two occasions, I exhibited signs of adverse agmatine (some there called it the "hangover", but days later I felt symptoms of muffled hearing, blurry vision, dissociation, elevated heart rate, detachment, anxiety, nausea, etc.). A bit of background: I have tried weed many times, and I'm one of those people that hallucinates and freaks out. Even small amounts (5mg of THC) is enough to make me nauseous and feel detached from my body, and actually smoking elicits the aforementioned hallucinations. In my struggle to understand what was happening to my body, I found research on CHRM3 mutations. Essentially, a study determined that there was a strong correlation between those who hallucinate on weed and a specific mutation of CHRM3. Based on the anecdotal evidence from the nootropics forum, it seems agmatine interacts with cannabinoid receptors in the body, and I wonder if those experiencing adverse reactions to agmatine are also those who hallucinate when smoking weed. At this point, I thought it was solved or at least pieces were fitting together. But I kept digging and eventually found this website. So if I'm being honest with myself, I had a bad trip on MDMA a few months ago. Not my first time at all, but I hadn't done it in years. This time around, full panic attack (with a moderate dosage based on my previous usage). So this all comes around to this point: for the past month, I keep feeling like I'm just rolling. Or on the comedown or Tuesday Bluesday. Hearing is muffled, or eyes are blurry, or LEDs make the star, or I get anxious like that night a few month ago. And I think that, like many who hallucinate on weed and like some who get HPPD symptoms when they smoke, this might tie into that CHRM3 receptor. In my case, I believe agmatine sulfate (which is known to interact with cannabinoid receptors, so possibly affected by CHRM3) stimulated something just like if I were to have smoked and that something decided to throw all these MDMA experiences back at me. I'm obviously grasping at straws, I have no idea what I'm talking about here. However, I'd be interested to see if there are any correlations to anything here. At this point, HPPD would explain these things making me crazy lately. The CHRM3 connection is far fetched, I know, and correlation doesn't equal causation, but every theory has to start somewhere, right? I appreciate you all sharing your stories here, and I intend to read through many more. Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now